MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE SURESOUND.; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC. NOVASURE SURESOUND.; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2007US
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Standard dhr review|a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.Results from investigation : as received from the field, the external sheath was crumpled.This most likely occurred during the array retraction post ablation due to the tissue increasing the external diameter of the array in relationship to the internal diameter of the external sheath.Every novasure disposable device is inspected to ensure proper device deployment and retraction prior to final release.This observation will be monitored and trended.
 
Event or Problem Description
It was reported that on (b)(6) 2020 after a novasure procedure the device appeared frayed and burned at the end, after receiving the product and inspection on january 12th by investigators, the external sheath was observed as crumpled.No injury to the patient was reported.No other information available.

Brand Name
NOVASURE SURESOUND.
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key11209630
Report Number1222780-2021-00004
Device Sequence Number3557066
Product Code MNB
UDI-Device Identifier15420045501140
UDI-Public(01)15420045501140(10)20G30RK(17)220228
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberNS2007US
Device Catalogue NumberNS2007US
Device Lot Number20G30RK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1